National Taiwan Ocean University Institutional Repository:Item 987654321/50629
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28611/40652
Visitors : 772672      Online Users : 52
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item:

Title: Analytical Solution for Wave Interaction with a Stack-type Double-layer Composite Poroelastic
Authors: Yuan-Jyh Lan
Tai-Wen Hsu
Contributors: 國立臺灣海洋大學:河海工程學系
Keywords: Submerged poroelastic media
Double-layer composite structures
Wave-structure interaction
Eigenfunction expansions
Date: 2014-03
Issue Date: 2018-10-19T06:18:15Z
Publisher: Applied Mathematical Sciences
Abstract: Abstract: The problem of wave propagation over a stack-type double-layer composite
submerged poroelastic structure with different materials is solved theoretically.
An analytical solution for describing the dynamic response of wave interaction
with poroelastic media is presented. A set of simultaneous equations were
developed and numerically solved in order to produce a general solution for each
region subject to matching boundary conditions. The present paper theoretically
investigates the additional flexible effect of composite submerged permeable
breakwaters on wave scattering and energy dissipation. The theoretical analysis
helps to explore wave transformation caused by a stack-type composite
submerged breakwater.
Relation: 8(37) pp.1799-1816
Appears in Collections:[Department of Harbor and River Engineering] Periodical Articles

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback